Found 2290 results
Author Title [ Type(Desc)] Year
Filters: Filter is   [Clear All Filters]
Articles in international peer reviewed journals
Gothen PB. The Betti numbers of the moduli space of stable rank $3$ Higgs bundles on a Riemann surface. Internat. J. Math.. 1994;5:861-875.
Alves JF, Castro A, Pinheiro V. Backward volume contraction for endomorphisms with eventual volume expansion. C. R. Math. Acad. Sci. Paris. 2006;342:259-262.Edit
Shamarova E, Chertovskih R, Ramos AF, Aguiar P. Backward-stochastic-differential-equation approach to modeling of gene expression. Physical Review E. 2017;95:032418.Edit
Petrich M, Silva PV. On $*$-bands and their varieties. Rocky Mountain J. Math.. 2003;33:217-252.Edit
Sousa R, Cruzeiro AB, Guerra M. Barrier option pricing under the 2-hypergeometric stochastic volatility model. Journal of Computational and Applied Mathematics. 2018;328:197-213.Edit
Assi A, García-Sánchez PA, Micale V.. Bases of subalgebras of $\BbbK[\![x]\!]$ and $\BbbK[x]$. J. Symbolic Comput.. 2017;79:4-22.Edit
Oliveira PM. Bayesian Statistical Methods for Modelling and Prediction of Major Landslides in Coastal Cliffs. Journal of Coastal Engineering. 2007;49:45-61.Edit
Nunes B., Gaio A., Carvalho F., Guilhermino L.. Behaviour and biomarkers of oxidative stress in Gambusia holbrooki after acute exposure to widely used pharmaceuticals and a detergent. Ecotoxicology and Environmental Safety. 2008;71:341-354.Edit
García-Prada O, Gothen PB, Muñoz V.. Betti numbers of the moduli space of rank 3 parabolic Higgs bundles. Mem. Amer. Math. Soc.. 2007;187:viii+80.Edit
Duarte R. Between Shi and Ish. Discrete Mathematics. 2017;341 (2018):388-399.Edit
Yakubovich SB. Beurling's theorems and inversion formulas for certain index transforms. Opuscula Math.. 2009;29:93-110.
Leite A., Rocha AP, Silva ME. Beyond long memory in heart rate variability: An approach based on fractionally integrated autoregressive moving average time series models with conditional heteroscedasticity. Chaos. 2013;23.Edit
Brito M, Cavalcante L, Freitas AC. Bias-corrected geometric-type estimators of the tail index. J. Phys. A. 2016;49:214003, 30.
Rodaro E. Bicyclic subsemigroups in amalgams of finite inverse semigroups. International Journal of Algebra and Computation. 2010;20(1):89-113.
Guckenheimer J., Labouriau IS. Bifurcation of the Hodgkin and Huxley equations: a new twist. Bulletin of Mathematical Biology. 1993;55(5):937-952.Edit
Matos V., Azevedo A., Da Mota J., Marchesin D.. Bifurcation under parameter change of Riemann solutions for nonstrictly hyperbolic systems. Zeitschrift für angewandte Mathematik und Physik. 2015;66:1413-1452.Edit
Aguiar MA, Dias A., Golubitsky M, Leite M.. Bifurcations from Regular Quotient Networks: A First Insight. Physica D . 2009;238:137-155.Edit
Moreira C.. On bifurcations in lifts of regular uniform coupled cell networks. Proc. Royal Soc. A. 2014;470(20140241).
Pinto CM, Rocha D, Santos CP. Biped robots: effects of small perturbations on the generation of modular trajectories. JNAIAM. J. Numer. Anal. Ind. Appl. Math.. 2012;7:27-37.Edit
Dias C, Lv H, Picos R, Aguiar P, Cardoso S., Freitas P., et al. Bipolar resistive switching in Si/Ag nanostructures. Applied Surface Science. 2017.Edit
Gothen PB, Nozad A. Birationality of moduli spaces of twisted U(p,q)-Higgs bundles. Revista Matemática Complutense. 2017;30(1):91-128.Edit
de Carvalho M, Ramos A. Bivariate extreme statistics, II. REVSTAT. 2012;10:83-107.Edit
Lohse A, Rodrigues AA. Boundary crisis for degenerate singular cycles. Nonlinearity . 2017;30(6):2211-2245.Edit
Yakubovich SB. Boundedness and inversion properties of certain convolution transforms. J. Korean Math. Soc.. 2003;40:999-1014.
Ladra M, Silva PV, Ventura E. Bounding the gap between a free group (outer) automorphism and its inverse. Collect. Math.. 2016;67(3):329-346.Edit


Error | CMUP


The website encountered an unexpected error. Please try again later.